# SDR DALA2017112108247

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 69,129 hours, 14,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS A THE L4 & R4 DOORS ATTACHED TO THE BATTERY CHARGER M1210 WILL NOT TEST WITH THE PUSH TO TEST SWITCHES.   R & R THE BATTERY CHARGER IAW AMM 33-51. HAD A GROUND ON PIN 8M CONNECTOR D10722. TROUBLESHOT IAW WDM 33-51-11, FOUND OPEN ON WIRE W836-008-22. APPROX. 3 FEET DOWN RUN. TROUBLESHOT IAW WDM 33-51-11, FOUND CONNECTOR D10722 WIRE PIN 8 BROKEN BEHIND SIDEWALL PANEL AT THE R4 DOOR & PIN 4 WIRE DAMAGED. PERFORMED ENVIRONMENTAL SPLICE ON WIRE W836-008-22 & WIRE W836-004-22 IAW SWPM 20-30. NOW EMERGENCY LIGHT TEST FUNCTIONS.  OPS CHECKED GOOD IAW AMM 33-51.
